default-icon
Anal fissure
I'm taking MDR tuberculosis drugs for the past 10 months in the same way im suffering from anal fissure ...is MDR drugs cause anal fissure ..please help me how to come out of the problem..
117 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello.. Well I haven't seen any side effect of anal fissures being reported due to taking tb drug s...it's better you go to general surgeon and get examined first, confirm the fissure and then plan for fissurectomy....need not worry thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there.  I can understand your concern.  No. Never came across a case of anal fissure being cause by the TB drugs. Kindly consult a general surgeon in person for further evaluation and management.  Let him examine you and suggest you further treatment. Drink plenty of fluids and have a high fiber diet. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 16 yrs exp Dimapur
Get evaluated for TB of intestine...obtain biopsy from fissure tissue and do TBPCR
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.